# SDR FDEA201705251521

- Difficulty date: May 25, 2017
- Submitted: May 26, 2017
- Operation: Air carrier
- Aircraft: N672FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 779
- Aircraft time: 27,701 hours, 15,182 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1752016
- Part serial: 11272H2548
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE CRUSING AT FL 330 SAW A BLACK STREAK AND ASSOCIATED ARCING ON THE FO'S   WINDSCREEN.  SELECTED F/O WINDOW HEAT OFF AND SHORTLY AFTER HAD A LOUD  POP AS THE WINDOW SHATTERED.  ACCOMPLISHED THE CHECKLIST AND DETERMINED IT TO BE AN OUTER PANEL. REPLACED F/O'S WINDSHIELD TEMP REG. IAW AMM 30-42-11-04. REPLACED F/O'S WINDSHIELD TEMP REG. IAW AMM 30-42-11-04. OPS CKS GOOD.
